# SDR UPS02839417

- Difficulty date: August 21, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 71,399 hours, 47,562 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3779762US01
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1 LONG 10R END FITTING CRACKED AT STA 675.  REMOVED CRACKED END FITTING AT LONG 10R, STA 675 IAW SRM 51-1-20 REPLACED IAW SRM 51-1-21 AND 51-1-20D.
